... mouth. Gastrointestinal problems. Last month was the worst. Woke the night of my infusion with the soft palate in my mouth swollen. Glands extremely sore and swollen. I could hardly swallow. One tonsil ballooned. Kept me awake most of the night. very painful. lasted the entire month of June. Stomach cramps proceeded that. Thought for sure I was going to spit blood. Kept me awake at night. Still not well. Infusion due this coming Tuesday. No dr. in office. What am I suppose to do? I am scared to take the med again. and I'm scared not to. Help please!
I have been on actemra for almost 12 months too. If you don't feel 100% don't have it. You can delay it I have in the past and it doesn't make any difference you can have it either 5 days earlier or 5 days later. I have had ever test imaginable because I keep have swollen glands, sore throat and
sores in the mouth. In the end what I found that works is betadine throat gaggle clears in up. I also have played around with my dosage to find what dose makes me have less side effects. Talk to your doctor and good luck
- Actemra Information for Consumers
- Actemra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actemra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Apr 2012 • 4 answers
Updated 18 Aug 2010 • 1 answer
I JUST heard that mouth sores can be a life threatening side effect of cymbalta? I have 2 small ones
Updated 19 Jul 2013 • 3 answers
Updated 13 Apr 2018 • 1 answer
Updated 19 Jun 2018 • 1 answer